AUB ScholarWorks

Quadratic polynomials, period polynomials, and Hecke operators

Show simple item record

dc.contributor.author Jameson M.
dc.contributor.author Raji W.
dc.contributor.editor
dc.date 2013
dc.date.accessioned 2017-10-04T10:29:12Z
dc.date.available 2017-10-04T10:29:12Z
dc.date.issued 2013
dc.identifier 10.4064/aa158-3-7
dc.identifier.isbn
dc.identifier.issn 00651036
dc.identifier.uri http://hdl.handle.net/10938/13206
dc.description.abstract [No abstract available]
dc.format.extent
dc.format.extent Pages: (287-297)
dc.language English
dc.publisher WARSAW 10
dc.relation.ispartof Publication Name: Acta Arithmetica; Publication Year: 2013; Volume: 158; no. 3; Pages: (287-297);
dc.relation.ispartofseries
dc.relation.uri
dc.source Scopus
dc.subject.other
dc.title Quadratic polynomials, period polynomials, and Hecke operators
dc.type Article
dc.contributor.affiliation Jameson, M., Department of Mathematics and Computer Science, Emory University, Atlanta, GA 30322, United States
dc.contributor.affiliation Raji, W., Department of Mathematics, American University of Beirut, Center for Advanced Mathematical Sciences, Beirut, Lebanon
dc.contributor.authorAddress Jameson, M.; Department of Mathematics and Computer Science, Emory University, Atlanta, GA 30322, United States; email: mjames7@mathcs.emory.edu
dc.contributor.authorCorporate University: American University of Beirut; Faculty: Faculty of Arts and Sciences; Department: Mathematics;
dc.contributor.authorDepartment Mathematics
dc.contributor.authorDivision
dc.contributor.authorEmail mjames7@mathcs.emory.edu; wr07@aub.edu.lb
dc.contributor.faculty Faculty of Arts and Sciences
dc.contributor.authorInitials Jameson, M
dc.contributor.authorInitials Raji, W
dc.contributor.authorOrcidID
dc.contributor.authorReprintAddress Jameson, M (reprint author), Emory Univ, Dept Math and Comp Sci, Atlanta, GA 30322 USA.
dc.contributor.authorResearcherID
dc.contributor.authorUniversity American University of Beirut
dc.description.cited Bringmann K., MATH ANN IN PRESS; Jameson M., 2012, PREPRINT; Kohnen W., 1983, ELLIS HORWOOD SER MA, P197; Manin Yu., 1973, MATH USSR SB, V92, p[378, 371]; Ono K., 2004, CBMS REG C SER MATH, V102; Serre J.P., 1976, ENS MATH, V22, P227; Tate J., 1994, CONT MATH, V174, P153; Zagier D., 1999, NUMBER THEORY PROGR, V2, P1147; Zagier D., 1990, ISRAEL MATH C P, V3, P321
dc.description.citedCount
dc.description.citedTotWOSCount 0
dc.description.citedWOSCount 0
dc.format.extentCount 11
dc.identifier.articleNo
dc.identifier.coden
dc.identifier.pubmedID
dc.identifier.scopusID 84875659920
dc.identifier.url
dc.publisher.address SNIADECKICH 8, PO BOX 21,, 00-956 WARSAW 10, POLAND
dc.relation.ispartofConference
dc.relation.ispartofConferenceCode
dc.relation.ispartofConferenceDate
dc.relation.ispartofConferenceHosting
dc.relation.ispartofConferenceLoc
dc.relation.ispartofConferenceSponsor
dc.relation.ispartofConferenceTitle
dc.relation.ispartofFundingAgency
dc.relation.ispartOfISOAbbr Acta Arith.
dc.relation.ispartOfIssue 3
dc.relation.ispartOfPart
dc.relation.ispartofPubTitle Acta Arithmetica
dc.relation.ispartofPubTitleAbbr Acta Arith.
dc.relation.ispartOfSpecialIssue
dc.relation.ispartOfSuppl
dc.relation.ispartOfVolume 158
dc.source.ID WOS:000321720700007
dc.type.publication Journal
dc.subject.otherAuthKeyword Period polynomials
dc.subject.otherAuthKeyword Quadratic polynomials
dc.subject.otherChemCAS
dc.subject.otherIndex
dc.subject.otherKeywordPlus
dc.subject.otherWOS Mathematics


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search AUB ScholarWorks


Browse

My Account